# SDR SWAA2019032931170

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 44,205 hours, 26,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200079004
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT-FACING OVERWING EXIT SIGN LENS MISSING.  R&R SIGN ASSEMBLY PER MM.
